OTC EC and abortion pills cause menstrual problems – Times of India

Was she pregnant or not? 21-year-old Sukriti Kumar went to Dr. Visakha Munjal in Saket for answers. The corporate intern got intoxicated at a party a few weeks ago and did not remember whether he and his partner had sex that night. “I was so drunk that I never realized what happened,” he told the doctor. Familiar with taking emergency contraceptive (EC) pills, he did not worry much after the menstruation began. But later, Sukriti suspected that something was not right when there was excessive bleeding.
Gynecologists are rapidly increasing cases of menstrual complications in young adult women who are using arbitrary and repeated OTC EC pills and abortion pills (for fetuses up to 45 days old) . They check the dose on the Internet, do their calculations. Not realizing the consequences, they embark with incomplete abortions. Dr. Shilpi Tiwari says she is afraid of uncontrolled bleeding or her periods, adding that more than 50% of her clients are aged between 18 and 20, all with pill-related complications.

Widely advertised ECs such as i-pill and Unwanted 72 are popular. However, they are not used in emergencies but as accidental contraceptives. “When you’re with your boyfriend, you don’t want to use a condom,” says De Bina, a 21-year-old job-hunting graduate. Complications? sometimes. But you prefer to have sex without a condom, “she reiterates. In such cases, it’s the Election Commission to defend. Repeated use?” Some gain weight, others don’t get it right. But the body gets used to it, ”she says.

.

Read More Health News

Keep Reading Latest Breaking News

Source link

Advertisement

Leave a Comment